Hi so I've been on depo for a year now and anytime my boyfriend and I want to have some 'fun' I start to bleed and have a little pain around my area. I went to a walk in clinic and told them about it and they told me it was either a reaction to the shot or my boyfriend tore something down there and I am afraid it is worse then what the doctor said.
Hi, my name is Liz. Has this been going on this whole year since you got the shot? Did the clinic examine you? It does not sound normal at all. I would try to get in to see your GYN Doc ASAP so you can get direct answers. If you tore some how, you run the risk of infection, so try to call as soon as you can. Good luck!! And Bless
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Mar 2014 • 2 answers
Updated 17 Sep 2014 • 2 answers
Depo-Provera - I missed my period. 3 days later I had got on the depo shot for the first time, then?
Updated 5 Nov 2015 • 1 answer
Updated 7 Sep 2016 • 1 answer
Updated 13 Apr 2017 • 1 answer